# SDR ASAA2016062017100

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 33,466 hours, 10,252 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 5893543149
- Condition: Failed
- Location: Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  WINDOW SENSOR FAULTED MULTIPLE TIMES ON LT FORWARD WINDOW HEAT CONTROLLER.  SWITCHED WINDOW SENSOR SWITCH TO SPARE POSITION IAW AMM 30-41-00.  GROUND VERIFICATION SUCCESSFUL.
